# SDR OZI2002F00000

- Difficulty date: June 17, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N461LF
- Make and model: Boeing 737*
- Aircraft serial: 30635
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION CHECK, WING LOWER SURFACE OF BOTH THE LT AND RT WING SKINS, WERE SEVERLY CHAFED AT EACH FLAP TRACK FAIRING.  ALL THE DAMAGE APPEARS TO BE CAUSED BY CONTACT BETWEEN THE WING LOWER SKIN AND THE (BLADE SEAL), WHICH IS ATTACHED TO THE ENGINE AFT POSITION FAIRING.
